MathSciNet Relay Station
MathSciNet bibliographic data
MR1150606 (93d:53055) 53C23 (53C20)
Wilhelm, Frederick H., Jr. On the filling radius of positively curved manifolds. Invent. Math. 107 (1992), no. 3, 653–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement